MathSciNet Relay Station
MathSciNet bibliographic data
MR1600299 82C40 (58F40)
Bourgain, Jean; Golse, François; Wennberg, Bernt On the distribution of free path lengths for the periodic Lorentz gas. Comm. Math. Phys. 190 (1998), no. 3, 491–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement